# SDR FDEA201203140931

- Difficulty date: March 14, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC70541
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP VANE FITTING, FOUND CORRODED.  REWORKED AND FOUND EXCEEDED LIMITS IAW SRM 57-50-02, FIG 201, REV 48.  REPAIR BUSHING FABRICATED AND INSTALLED IAW EA1-5750-150450.  PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
